# SDR SWIA2018080744974

- Difficulty date: July 30, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,253 hours, 35,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED DAMAGED SCREW HOLE UNDER THE LT MLG ACCESS PANEL ADJACENT TO THE MLG OPENING.  BETWEEN LT WS 53.60 - 65.75.   REPAIRED  WING PLANK IAW REO.
